Discussions By Condition: Other Conditions

If anyone has this problem please help

Posted In: Other Conditions 0 Replies
  • Posted By: Anonymous
  • April 9, 2009
  • 01:21 AM

Lately I have been having absolutely horrible headaches. I was prescribed aciphex for acid reflux about a month ago, and that is when all these symptoms started. I have horrible headaches, it feels like I'm not getting a full breath of air, I feel dizzy, and most recently nasuea.

I had an endoscopy about a week and a half ago could this have something to do with it? I stopped taking the aciphex just to see if it makes any difference. Does anyone know of anything that will help? I am taking tylenol and it only helps slightly.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?